Minimax Prediction for the Multinomial and Multivariate Hypergeometric Distributions
Applicationes Mathematicae (1998)
- Volume: 25, Issue: 3, page 271-283
- ISSN: 1233-7234
Access Full Article
topAbstract
topHow to cite
topReferences
top- J. P. Aubin (1979), Mathematical Methods of Game and Economic Theory}, North-Holland. Zbl0452.90093
- T. Ferguson (1967), Mathematical Statistics: A Decision Theoretic Approach, Academic Press, New York and London. Zbl0153.47602
- G. M. Fichtenholz (1985), Differential and Integral Calculus, PWN, Warszawa (in Polish). Zbl0900.26002
- V. G. Karmanov (1986), Mathematical Programming, Nauka, Moscow. Zbl0967.90089
- S. Trybuła (1958), Some problems of simultaneous minimax estimation, Ann. Math. Statist. 29, 245-253. Zbl0087.14201
- M. Wilczyński (1985), Minimax estimation for the multinomial and multivariate distributions, Sankhyā 47, 128-132. Zbl0575.62012